Translator Disclaimer
April, 2020 Del Pezzo surfaces with a single $1/k(1,1)$ singularity
Daniel CAVEY, Thomas PRINCE
J. Math. Soc. Japan 72(2): 465-505 (April, 2020). DOI: 10.2969/jmsj/79337933

Abstract

Inspired by the recent progress by Coates–Corti–Kasprzyk et al. on mirror symmetry for del Pezzo surfaces, we show that for any positive integer $k$ the deformation families of del Pezzo surfaces with a single $1/k(1,1)$ singularity (and no other singular points) fit into a single cascade. Additionally we construct models and toric degenerations of these surfaces embedded in toric varieties in codimension $\leq 2$. Several of these directly generalise constructions of Reid–Suzuki (in the case $k = 3$). We identify a root system in the Picard lattice, and in light of the work of Gross–Hacking–Keel, comment on mirror symmetry for each of these surfaces. Finally we classify all del Pezzo surfaces with certain combinations of $1/k(1,1)$ singularities for $k = 3,5,6$ which admit a toric degeneration.

Funding Statement

The second author was supported by an EPSRC Doctoral Prize Fellowship and Tom Coates' ERC Grant 682603. This work was partially supported by Alexander Kasprzyk's EPSRC Fellowship EP/N022513/1.

Citation

Download Citation

Daniel CAVEY. Thomas PRINCE. "Del Pezzo surfaces with a single $1/k(1,1)$ singularity." J. Math. Soc. Japan 72 (2) 465 - 505, April, 2020. https://doi.org/10.2969/jmsj/79337933

Information

Received: 18 November 2017; Revised: 19 September 2018; Published: April, 2020
First available in Project Euclid: 12 February 2020

zbMATH: 07196910
MathSciNet: MR4090344
Digital Object Identifier: 10.2969/jmsj/79337933

Subjects:
Primary: 14J26
Secondary: 14M25

Rights: Copyright © 2020 Mathematical Society of Japan

JOURNAL ARTICLE
41 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.72 • No. 2 • April, 2020
Back to Top